# SDR DL72S951140

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470DA
- Make and model: Boeing 727232
- Aircraft serial: 20747
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Spoiler
- Component: 651734781A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DELAMINATION LOWER SKIN, ON WING SPOILER PANEL.  MADE BONDED REPAIR PER 727 SRM 57-50-6 DAMAGE FOUND DURING SHOP INSPECTION.
